Just figured out this antobotic could have caused my hip and knee pain... concerned if this will go away. Ready for MRI to sch what exactly is wrong. Has lessened but after I started antibiotics pain appeared and got pretty bad. I finished and pain is still there just not as bad. Does this cause permanent damage? Hopefully it goes away but I had this happen from another antobotic and didn't realize it was from this... I had to use crutches it was so bad. It happened on the same hip that hurts now. I read side effects and stopped meds per my dr and pain stopped. Now pain is sticking around... will this get better?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2013 • 1 answer
I am taking an antibiotic amoxycillin and potassium clavulanate 375 mg daily is it bad for my healt?
Posted 16 Dec 2013 • 1 answer
Posted 4 Mar 2015 • 1 answer
Posted 31 May 2016 • 0 answers
Posted 23 Jun 2017 • 1 answer